# SDR SWIA201436884

- Difficulty date: March 17, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N975SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7951
- Aircraft time: 26,860 hours, 22,257 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Cracked
- Location: Window Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE COCKPIT WINDOW SIDE POST LOWER ANGLE CRACKED.  C-CHECK, REPLACED CRACKED RT SIDE COCKPIT WINDOW SIDE POST LOWER ANGLE WITH NEW IAW SRM.
